MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM SP; FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE

CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM SP; FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Catalog Number CM-9145SP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported approximately one (1) month post op that the surgeon noticed on x-ray that part of the implant had disassembled from itself.The patient did not report any clinical symptoms or clinical signs and there is no plan for a revision surgery to remove the foreign body from the patient.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a small metallic object overlies the proximal humerus.This likely represents the detached surgical implement described.There is no fracture.Bone quality is osteopenic.A small metallic foreign body is noted at the proximal humerus consistent with the reported displaced surgical implement likely related to the anchor placement.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO LINK ANCHOR 4.5MM SP
Common Device Name
FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key20001694
Report Number3006108336-2024-00028
Device Sequence Number15307084
Product Code MBI
UDI-Device Identifier00887868270208
UDI-Public(01)00887868270208(17)281017(10)66267340
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCM-9145SP
Device Lot Number66267340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose